MAUDE Adverse Event Report: CARDIOVASCULAR SYSTEMS INCORPORATED STEALTH 360 PERIPHERAL ORBITAL ATHERECTOMY SYSTEM; PERIPHERAL ATHERECTOMY DEVICE

CARDIOVASCULAR SYSTEMS INCORPORATED STEALTH 360 PERIPHERAL ORBITAL ATHERECTOMY SYSTEM; PERIPHERAL ATHERECTOMY DEVICE
Model Number PRD-SC30-150
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 01/22/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was discarded by the facility; therefore, an analysis of the actual complaint device is not possible.The device history record for this oad lot number has been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event.The device met material, assembly, and quality control requirements.(b)(4).Discarded by facility.
 
Event or Problem Description
It was identified that during a peripheral orbital atherectomy procedure, an abrupt vessel closure occurred.The event was identified by a third party vendor, core lab.Core lab reviewed all procedural angiograms as part of a csi clinical trial.The target lesion was 130mm in length and was located in the anterior tibial (at) artery.The physician treated the lesion using a csi orbital atherectomy device (oad).The physician removed the oad and followed-up atherectomy with balloon angioplasty.No complications were noted during the procedure and the patient status remained stable throughout.It was noted that the at artery was patent at the end of the procedure, but the distal segment remained occluded.Follow-up review by core lab identified an abrupt vessel closure; however, no complications were noted by the treating physician during the procedure.

Brand Name
STEALTH 360 PERIPHERAL ORBITAL ATHERECTOMY SYSTEM
Common Device Name
PERIPHERAL ATHERECTOMY DEVICE
Manufacturer (Section D)
CARDIOVASCULAR SYSTEMS INCORPORATED
1225 old highway 8 nw
saint paul MN 55112
MDR Report Key6058664
Report Number3004742232-2016-00124
Device Sequence Number13669909
Product Code MCW
UDI-Device Identifier10852528005046
UDI-Public(01)10852528005046(17)171231(10)116703
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K110389
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source study,user facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/24/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date12/31/2017
Device Model NumberPRD-SC30-150
Device Catalogue NumberPRD-SC30-150
Device Lot Number116703
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2016
Initial Report FDA Received Date10/26/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age81 YR
Patient Weight77